# SDR HDNA2015F00040

- Difficulty date: February 20, 2015
- Submitted: February 23, 2015
- Operation: Air carrier
- Aircraft: N62UP
- Make and model: Urocop EC 135 P2
- Aircraft serial: 0475
- Aircraft time: 4,071 hours
- System (JASC): 2460 · DC Power Distribution System
- Part: Electrical Box
- Part number: 45033504
- Part serial: 1496
- Condition: Failed
- Location: Zone 100
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RECEIVED THIS SERVICEABLE ELECTRICAL MASTER BOX (EMB) AND IT FAILED OUT OF THE BOX WITH A GENERATOR DISCONNECT LIGHT.  THE REPAIR WO PAPERWORK THAT ACCOMPANIED THE EMB SAID THAT THE ORIGINAL PROBLEM IT WAS SENT IN FOR WAS A "GENERATOR DISCONNECT LIGHT".  THE BOX HAD SERVICEABLE PAPERWORK BUT WAS NEVER FIXED FROM THE ORIGINAL PROBLEM.
